<< Previous Issue Kyungpook Mathematical Journal (Vol. 47, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 155—309
 Original Articles 
On a Generalization of Closed Sets
Miguel Caldas1, Maximilian Ganster2, Dimitrios N. Georgiou3, Saeid Jafari4, Valeriu Popa5
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 155—164
The Basis Number of the Cartesian Product of a Path with a Circular Ladder, a "{o}bius Ladder and a Net
Maref Y. Alzoubi1, Mohammed M. M. Jaradat2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 165—174
Oscillatory Behavior of Linear Neutral Delay Dynamic Equations on Time Scales
Samir H. Saker
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 175—190
Oscillation of Certain Second Order Damped Quasilinear Elliptic Equations via the Weighted Averages
Yong Xia1, Zhiting Xu2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 191—202
Stable Rank of Group $C^*$-algebras of Some Disconnected Lie Groups
Takahiro Sudo
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 203—219
Every Operator Almost Commutes with a Compact Operator
Il Bong Jung1, Eungil Ko2, Carl Pearcy3
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 221—226
Weak Distributive $n$-Semilattices and $n$-Lattices
Seon-Ju Lim
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 227—237
Minimization Method for Solving a Quadratic Matrix Equation
Hyun-Min Kim
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 239—251
Lipschitz Estimates for Multilinear Singular Integral Operators on Hardy and Herz Type Spaces
Liu Lanzhe
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 253—265
Injective JW-algebras
Fatmah Backer Jamjoom
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 267—276
Commuting Pair Preservers of Matrices
Seok-Zun Song, Jin-Young Oh
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 277—281
Near $lambda$-lattices
Ivan Chajda, M. Kolaˇr´ık
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 283—294
The Seifert Matrices of Periodic Links with Rational Quotients
Sang Youl Lee1, Maeng-Sang Park2, Myoungsoo Seo3
Kyungpook Mathematical Journal 2007 Vol. 47, No. 2, 295—309

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd